Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 69, Number 1 (2017), 129-139.
Notes on 'Infinitesimal derivative of the Bott class and the Schwarzian derivatives'
The derivatives of the Bott class and those of the Godbillon-Vey class with respect to infinitesimal deformations of foliations, called infinitesimal derivatives, are known to be represented by a formula in the projective Schwarzian derivatives of holonomies , . It is recently shown that these infinitesimal derivatives are represented by means of coefficients of transverse Thomas-Whitehead projective connections . We will show that the formula can be also deduced from the latter representation.
Tohoku Math. J. (2), Volume 69, Number 1 (2017), 129-139.
First available in Project Euclid: 26 April 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58H10: Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.) [See also 57R32]
Secondary: 32S65: Singularities of holomorphic vector fields and foliations 53B10: Projective connections 58H15: Deformations of structures [See also 32Gxx, 58J10] 53C12: Foliations (differential geometric aspects) [See also 57R30, 57R32] 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Asuke, Taro. Notes on 'Infinitesimal derivative of the Bott class and the Schwarzian derivatives'. Tohoku Math. J. (2) 69 (2017), no. 1, 129--139. doi:10.2748/tmj/1493172132. https://projecteuclid.org/euclid.tmj/1493172132